# SDR WX0A2015100872924

- Difficulty date: October 4, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N905NV
- Make and model: Boeing 757204
- Aircraft serial: 27235
- Aircraft time: 70,301 hours, 24,329 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT NOT BLINKING.  R & R FLASHLIGHT BATTERY IAW MM 25-64-00.  OPERATIONS CHECKED GOOD.
